Hi, I have been suffering from bulimia for 3 years. I am a healthy weight and do not want to gain weight. My psychiatrist has given me lovan to stop the bingeing and purging and obsessive thoughts. I am terrified of weight gain though and as I'm a healthy weight I do not need to gain weight at all. Will this medication cause weight gain?
Are you truly a healthy weight, or is the weight you think is healthy? It can help you gain weight, and you can stop it if it does. Don't forget weight isn't the only consideration. Purging frequently damages your teeth and esophagus. You can have your electrolytes out of balance.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 3 answers
Posted 26 Jan 2015 • 2 answers
Posted 5 Feb 2015 • 1 answer
Posted 16 Nov 2015 • 1 answer
Posted 3 Dec 2015 • 2 answers